Anyone Go Back On Pill After Baby

3 Replies
Rachael mommy2lucas - November 26

I had been on the pill for 6 yrs when me and dh decided to ttc. I found out about a year and a half after going off the pill that I had level 4 endometriosis, and had a laparoscopy. The doc said I may never be able to conceive naturally as a result of scarring, but we decided to keep trying. It took a little over a year after the lap to get pregnant. After Lucas was born, it took 12 weeks before I got my first period again, and decided to go back on the pill as our method of birth control til we decided to have another child. I had not been on the pill for 3 1/2 yrs at this point, but went on the same one I had been on all those years because I knew I could take it. Other pills had made me sick. Now, I am on week 2 of the pills, have not missed one, but have had several bouts of cramping, spotting/bleeding and nausea. Has anyone else had this experience? Not sure if my body is just getting used to it again, or still recovering from birth experience, or if the endo is playing into it. But I am about irritated with it.


FF - November 26

Hi Rachel- I can relate! I was on the pill for 4 years before ttc, then after I had Brody I got back on the same one I'd always taken. For the past three months I've had constant headaches, nausea, and cramping! None of this ever bothered me before! All I can think of is that my body must be different after birth and doesn't react the same way... I will say that it is better to take them at night, then you sleep through some of the nausea and headaches, provided the baby is sleeping for a few hours at a time. I don't know if this helps, but I just wanted to let you know you aren't in this pill boat alone :)


Rachael mommy2lucas - November 26

Thank you FF. I really did not expect it to be like this. I told dh I did not think I was going to take it anymore. He did not seem upset. We want one more and then the deal is he gets fixed since I gave birth. Thank you for letting me know it is not just me!


Tanya - November 26

I had been on the pill and then 6 weeks after Andrew was born I went on the Nuva Ring and have been spotting and cramping on and off, I think it is my body just getting back on track - that is my thought anyways! I find the ring is quite good - it has less hormones and therefore less side effects!



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?